# SDR SWAA011711

- Difficulty date: June 13, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 48,106 hours, 40,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND FUSELAGE SKIN CRACKED AT FWD ENTRY DOOR LOWER HINGE CUTOUT.                              REPAIRED SKIN PER SRM.
